# SDR SWI2025F00065

- Difficulty date: January 16, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N107SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000400
- Aircraft time: 27,475 hours, 15,947 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 87 CROSSBEAM HAS HIDDEN CORROSION UNDER L/H SHEAR PANEL INTERFACE SEALANT AT THE L/H BEAM LOCATION     (C-CHECK RO 1/30/2025)    PERFORMED CROSSBEAM REPAIR ON FR 87 CROSSBEAM UNDER LH SHEAR PANEL NEXTR TO THE L/H BEAM REF ETD2025-170-900346. REPAIR PARTS WEIGHT .339 LBS NO CHANGE TO WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR WORK PERFORMED.
